# SDR AALA2020071879016

- Difficulty date: July 15, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 18,666 hours, 9,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - R1 EXIT LIGHT BROKEN.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY, PER AMM 33-51-16, OPERATIONAL CHECK NORMAL, OKAY FOR SERVICE.
